MAUDE Adverse Event Report: MEDTRONIC NEUROVASCULAR MICROVASCULAR PLUG; DEVICE, EMBOLIZATION, VASCULAR

MEDTRONIC NEUROVASCULAR MICROVASCULAR PLUG; DEVICE, EMBOLIZATION, VASCULAR
Model Number MVP-9Q
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 11/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received report that the mvp-9q migrated after being implanted in the splenic artery.The mvp-9q was implanted in the splenic artery with no noticeable issues.The vessel measured 7mm.A mvp-7q was placed in the common hepatic artery and coils were placed in the celiac aneurysm as well as a feeding gastric vessel.No movement of the mvp-9q was noticed unit the sheath was removed from the celiac trunk then the mvp-9q moved considerably distally.No symptoms have been noticed with the patient yet but it is expected that the patient will experience a partial or full splenic infarct.However, as of now the patient is asymptomatic.This event occurred during the treatment of a celiac trunk artery aneurysm treatment.

Brand Name
MICROVASCULAR PLUG
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
MEDTRONIC NEUROVASCULAR
9775 toledo way
irvine CA 92618
MDR Report Key8169212
Report Number2029214-2018-01074
Device Sequence Number13792729
Product Code KRD
UDI-Device Identifier00847536027732
UDI-Public00847536027732
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K150108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2019
Device Model NumberMVP-9Q
Device Catalogue NumberMVP-9Q
Device Lot NumberA482015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR